| Model Number |
638BL32 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
10/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that 1 year and 2 months post implant of this 32mm mitral annuloplasty band, the patient was reported to be experiencing mitral regurgitation.It was stated that the regurgitation is related to the patients hypertension; the patient hypertension therapy was changed. no intervention or additional adverse patient effects were reported.
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.